# SDR CA050920001

- Difficulty date: September 16, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE8007712
- Condition: Defective
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

(CAN) FORWARD LAV SMOKE WARNING MESSAGE CAME ON DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  MAINTENANCE SUSPECTED BLEED AIR SYSTEM CARRIED CONTAMINATED AIR COMING FROM THE APU BLEED.  APU OIL CONSUMPTION SUSPECTED, EVIDENCE AT DUPLEX BEARING GEARBOX DRAIN, EVIDENCE AT HOT SECTION, OIL LEVEL BELOW ADD LINE APU COLD.  APU REPLACED, AIRCRAFT RETURNED TO SERVICE.
